» » Pseudodifferential Analysis on Conformally Compact Spaces (Memoirs of the American Mathematical Society)

Download Pseudodifferential Analysis on Conformally Compact Spaces (Memoirs of the American Mathematical Society) fb2

by Robert Lauter
Download Pseudodifferential Analysis on Conformally Compact Spaces (Memoirs of the American Mathematical Society) fb2
Science & Mathematics
  • Author:
    Robert Lauter
  • ISBN:
    0821832727
  • ISBN13:
    978-0821832721
  • Genre:
  • Publisher:
    Amer Mathematical Society (May 1, 2003)
  • Subcategory:
    Science & Mathematics
  • Language:
  • FB2 format
    1628 kb
  • ePUB format
    1483 kb
  • DJVU format
    1912 kb
  • Rating:
    4.5
  • Votes:
    988
  • Formats:
    lrf mbr mobi docx


Memoirs of the American Mathematical Society 2003; 92 pp; MSC . Book Series Name: Memoirs of the American Mathematical Society. Publication Month and Year: 2013-03-17.

Memoirs of the American Mathematical Society 2003; 92 pp; MSC: Primary 58; 47; 46; Electronic ISBN: 978-1-4704-0375-1 Product Code: MEMO/163/777. Pseudodifferential Analysis on Conformally Compact Spaces. Base Product Code Keyword List: memo; MEMO; memo/163; MEMO/163; memo-163; MEMO-163; memo/163/777; MEMO/163/777; memo-163-777; MEMO-163-777.

The construction of the algebras A0 (X, °£l1/2) follows the techniques outlined in full generality in, and already used in for the 6-calculus

The construction of the algebras A0 (X, °£l1/2) follows the techniques outlined in full generality in, and already used in for the 6-calculus. Roughly speaking, we use commutator methods as introduced in for the characterization of pseudodifferential operators. The main advantage of these methods is that the resulting algebras are automatically submultiplicative.

Duplication prohibited. Please report unauthorized use to [email protected] Thank You! Your purchase supports the AMS' mission, programs, and services for the mathematical community. Pseudodifferential Analysis on Conformally Compact Spaces resources.

Lauter, R, Pseudodifferential analysis on conformally compact spaces - Abstracts, Memoirs of the American Mathematical Society, 163:777 (2003), VII. B. A. Plamenevskii, Solvability of the algebra of pseudodifferential operators with piecewise smooth coefficients on a smooth. Plamenevskii, Solvability of the algebra of pseudodifferential operators with piecewise smooth coefficients on a smooth manifold, St. Petersburg Math. 21:2 (2010), 317–351. Number of views: This page: 142.

Pseudodifferential analysis on conformally compact spaces. It has been used by Mazzeo, Melrose to study the Laplacian of a conformally compact metric. May 2003 · Memoirs of the American Mathematical Society submanifold of a conformally flat. May 2003 · Memoirs of the American Mathematical Society. Robert Lauter submanifold of a conformally flat space is said to be conformally flat if so its induced conformal structure: in particular, if the codimension is one, it is called a conformally flat hypersurface. The aim of this paper is to give a description of compact conformally flat hypersurfaces of a conformally flat space. For simplicity, as~ume the ambient space to be R n+1.

Categorical Framework for the Study of Singular Spaces (Memoirs of the American Mathematical Society). William Fulton and Robert MacPherson. Download (djvu, . 3 Mb) Donate Read.

Ships from and sold by The Book Depository U.

Ships from and sold by The Book Depository UK. Qty: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 3. Theory of Distributions for Locally Compact Spaces: Memoirs of the American Mathematical Society, No. 21 Hardcover – 7 April 2012. by Professor of Mathematics Leon Ehrenpreis (Author).

Continuous Cohomology of Spaces With 2 Topologies (Memoirs of the American Mathematical Society Volume 7 Number 175). Категория: Математика, Геометрия и топология. 778 Kb. On the Theory and Applications of Differential Torsion Products (Memoirs of the American Mathematical Society). V. K. Gugenheim, J. Peter May.